# SDR 01FDEA00857

- Difficulty date: September 26, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- Aircraft time: 53,308 hours, 40,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 418 EXTERIOR SKIN CRACKED AT LWR HINGE CUTOUT.  R/R SKIN PER SRM 52-00-03.
